# SDR CALA2013082190626

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,130 hours, 23,673 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WILL NOT ARM: 4R FOUND SURVIVAL LANYARD IN BRIDAL ON GIRT BAR. STOWED ROPE BACK IN BRIDAL, OPS CHECKED NORMAL. DOOR NOW ARMS AND DISARMS.
